MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number H700123
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure with the patient on the table, the system was turned on without success.The system was rebooted which did not resolve the issue.The procedure was cancelled and will be rescheduled.There were no consequences to the patient.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the investigation performed, changes made to the system ini (initialization) configuration settings prevented a normal boot sequence or initialization.The configuration settings within the initialization file were corrected to resolve the issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.It is unknown how or when the configuration settings were changed.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7771613
Report Number2184149-2018-00121
Device Sequence Number1392109
Product Code DQK
UDI-Device Identifier05415067001238
UDI-Public05415067001238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700123
Device Lot Number6201611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date10/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;